Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

A Bernstein type theorem of ancient solutions to the mean curvature flow


Author: Keita Kunikawa
Journal: Proc. Amer. Math. Soc. 144 (2016), 1325-1333
MSC (2010): Primary 53C44; Secondary 35C06
DOI: https://doi.org/10.1090/proc/12802
Published electronically: August 11, 2015
MathSciNet review: 3447682
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We derive a curvature estimate for the entire graphic solution to the mean curvature flow. As a consequence we show a Bernstein type theorem for ancient solutions (or eternal solutions) to the mean curvature flow.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C44, 35C06

Retrieve articles in all journals with MSC (2010): 53C44, 35C06


Additional Information

Keita Kunikawa
Affiliation: Mathematical Institute, Tohoku University, Sendai 980-8578, Japan
Email: sb1m16@math.tohoku.ac.jp

DOI: https://doi.org/10.1090/proc/12802
Received by editor(s): January 15, 2015
Received by editor(s) in revised form: March 24, 2015
Published electronically: August 11, 2015
Communicated by: Lei Ni
Article copyright: © Copyright 2015 American Mathematical Society